# SDR ASAA2014022607017

- Difficulty date: February 26, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 24,264 hours, 7,467 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY TRANSITION PANEL CORRODED AROUND FASTENER HOLES FROM LT STA 727B-740.  ACFT GROUNDED.  CLEANED AREAS 727B-740 LT IAW SOPM 20-30-03.  REMOVED CORROSION, ORIGINAL MATERIAL .40;  REMOVED 0.03, REMAINING 0.37, PANEL IN LIMITS IAW SRM 53-00-53.  ALODINED AND PRIMED AREAS IAW SRM 51-20-01.  HASHED MARKED AND APPLIED CIC IAW AMM 51-05-01 TOOL T8225O.
